Numerische Mathematik

, Volume 45, Issue 3, pp 447–458

Convergence theory of extrapolated iterative methods for a certain class of non-symmetric linear systems

  • Nikolaos M. Missirlis

DOI: 10.1007/BF01391419

Cite this article as:
Missirlis, N.M. Numer. Math. (1984) 45: 447. doi:10.1007/BF01391419


A variety of iterative methods considered in [3] are applied to linear algebraic systems of the formAu=b, where the matrixA is consistently ordered [12] and the iteration matrix of the Jacobi method is skew-symmetric. The related theory of convergence is developed and the optimum values of the involved parameters for each considered scheme are determined. It reveals that under the aforementioned assumptions the Extrapolated Successive Underrelaxation method attains a rate of convergence which is clearly superior over the Successive Underrelaxation method [5] when the Jacobi iteration matrix is non-singular.

Subject Classifications

AMS(MOS): 65F10 CR: G.1.3 

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Nikolaos M. Missirlis
    • 1
  1. 1.Department of Applied MathematicsUniversity of AthensAthensGreece

Personalised recommendations